Anxiety Support
33,427 members37,732 posts

Sertraline

Ok so I took my first dose of sertraline today the dose is 50 n I feel like shit big time, I feel spaced out and constantly feel sick, I'm suppose to be in work tomorrow I don't know how I'm gonna get on, I've been told I can be like this for a few days but seriously the way I'm feeling right now I'm not sure I can last another day of it, I feel sick as a dog. I'm in bed n I'm just not tired at all, I can see me bein wide wake n a long night, As anybody else felt like this before, I seriously need help on it 😟 Xx

11 Replies
oldestnewest

Don't let this stop you okay 😊 get out there and enjoy life and go to work and get back on track, hang in there okay and you will be okay

Reply

I can't sleep, this is the worse night since my anxiety, sleep as never been a problem. I've not long woke up n had a panic attack, my body felt like it was on fire and I wasn't in control for my body I felt awful. I've managed to calm myself down but can't get to sleep, I feel spaced out, I can't look after my son and work while I'm feeling like this, I've been feeling sick constantly all day and still do, I'm not sure if this medication is right for me at all or if this is normal what I'm going through xx

Reply

Can't be normal to feel like this , I too have the very same feelings as you, nauseous all day, sweating freezing , shaky dizzy , waking in middle of night with panic attacks which I never did before I started these tablets

Reply

Go bk to ur GP I got told today that i had a bad reaction to them, I had double vision n all sorts n what ur saying.im now on 10mg of citalopram the lowest dose possible because I have now ad 2 bad reactions to both sertraline n my last one (forgot what it's called now begins with a F lol ) there both in same family so whatever was in them both it was giving me bad affects, so if ur still Avin really bad side effects go bk to it GP, it might be ok but I'm one of them better safe then sorry xx

Reply

I had the same! When do u take sertraline? Evening? I did and I felt sick to the stomach and threw up everyday. I decided to try take sertraline in the morning and it helped instantly, haven't felt sick since then.

The side effects suck, BUT, wait! don't stop taking them! Give them 4 weeks. It's long yeah but it's gonna be worth it! What's 4 weeks of ur life? Nothing! I almost gave up on them thought I was gonna die but today I'm so glad I didn't!!

U could ask ur doc to give u something for ur nausea, could be a relief.

Good luck, hope u feel better soon :)

Reply

What were some of the other side affects of this medication

Reply

The most common are nausea, stomach ache, headache, weight gain, like most antidepressants.

Just like ginalee said, your body has to get used to the med. But really, theres many side effects but sertraline is known as one med where nausea is very very common.

Reply

Thank you was very helpful, me and our husband are going on our honey moon in July I'm hoping I'll be ok by then, x

Reply

Your body got to adjust to med. I agree with everyone else don't give up. Call in sick if you need to

Reply

I was prescribed Sertraline and stopped it after 4 days...side effects were too much for me: nausea, diarrhoea, gas, and a nasty migraine topped it all off. I was taking 50mg in the morning with food. Felt vile.....GP has now prescribed beta blockers to reduce adrenalin produced, doesn't help mood but helps symptoms! Good luck!

Reply

I started taking setraline a few days ago, after 2 days I had to come off, like you I felt worse on it, woke up in middle of night panicky and sweaty, have had terrible panic attack since

Reply

You may also like...